Skip to Content

Has anyone else taken the OTC pain reliever 'Cobroxin' & had terrible persisting side effects?

Responses (1)

balbanese 27 Jun 2012

Which are you experiencing? nausea, headache and upset stomach when taking it orally. High doses of Cobroxin are not toxic nor life threatening, however excessive use may cause a prolonged headache.

As with all substances there is a chance of allergic reaction which should be watched for and may even be severe from body rash to difficulty breathing. Of course this would require immediate medical attention.

cello-fellow 27 Jun 2012

All of that is on the company website and I'm looking for a response that doesn't just defend or advocate cobroxin. My side effects have been: deadened nerves throughout my entire body leaving my face swollen and drooping at times like bad botox, weight gain, loss of balance & vertigo at improper times, infections, emotional & cognitive blunting, dysphoria, persisting hemiplegia... All of these side effects continued even after I stopped taking cobroxin 6 months ago. Though to some extent I'm beginning to feel better, for the most part I don't feel right or like myself anymore from how this product has affected my life. Just wondering if anyone else felt the same side effects?

balbanese 27 Jun 2012

Got it. Many times folks who post here have not done any research on their own yet, hence the information I posted. That almost sounds sever enough to consider seeing a Dr about. I hope someone posts the information you want.

cello-fellow 27 Jun 2012

Thank you, your advice is appreciated and sorry if I seemed brash but most of the posts I see on websites about this stuff seem to be an affiliate of the manufacturer. As if they have entire teams of ppl on the net promoting & defending cobroxin in blogs or something. My Dr told me never to use the stuff again and that she has no experience with homeopathics like that but that il be ok eventually.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions